×

Found 31,257 Documents (Results 1–100)

100
MathJax

Estimates of solutions to infinite systems of linear equations and the problem of interpolation by cubic splines on the real line. (English. Russian original) Zbl 07566678

Sib. Math. J. 63, No. 4, 677-690 (2022); translation from Sib. Mat. Zh. 63, No. 4, 814-830 (2022).
MSC:  41Axx 15Axx 65Dxx
PDF BibTeX XML Cite
Full Text: DOI

All-at-once formulation meets the Bayesian approach: a study of two prototypical linear inverse problems. (English) Zbl 07543865

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 1-44 (2022).
PDF BibTeX XML Cite
Full Text: DOI

An equation error approach for identifying a random parameter in a stochastic partial differential equation. (English) Zbl 07543859

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 354-378 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Anderson acceleration for degenerate and nondegenerate problems. (English) Zbl 07543857

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 197-216 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Data driven reconstruction using frames and Riesz bases. (English) Zbl 07543852

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 303-318 (2022).
MSC:  65J22 47A52 42C15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software